# SDR QXEA200700728

- Difficulty date: April 25, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,116 hours, 15,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT HAND OUTBOARD SEAT TRACK NR 19 HAS CORROSION IN CHANNEL AT FS X371 AND X388.  REPAIRED IAW RD8/4-53-884 AND SRM 51-40-10, 51-42-15, 51-42-05 AND 51-42-45.
